Open Access
Translator Disclaimer
Spring 2013 Moduli of oriented orthogonal sheaves on a nodal curve
Takeshi Abe
Kyoto J. Math. 53(1): 55-90 (Spring 2013). DOI: 10.1215/21562261-1966071

Abstract

We study the moduli stack of oriented orthogonal sheaves on a nodal curve and prove a factorization theorem.

Citation

Download Citation

Takeshi Abe. "Moduli of oriented orthogonal sheaves on a nodal curve." Kyoto J. Math. 53 (1) 55 - 90, Spring 2013. https://doi.org/10.1215/21562261-1966071

Information

Published: Spring 2013
First available in Project Euclid: 25 March 2013

zbMATH: 1270.14015
MathSciNet: MR3049307
Digital Object Identifier: 10.1215/21562261-1966071

Subjects:
Primary: 14D20 , 14H60

Rights: Copyright © 2013 Kyoto University

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.53 • No. 1 • Spring 2013
Back to Top